# SDR 03FDEA01114

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 38,178 hours, 7,607 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB SHOWED LEVEL ONE AIR SYS 2 OFF, ALERT FOLLOWED SHORT LAG BY LEVEL THREE MANF 2 FAIL ALERT.  RAN CHECKLIST AND RETURNED TO NRT WITH ENGINE 2 AT IDLE THRUST.  WITH ENGINE AT IDLE, ALERT WAS REMOVED.  FACT  18JUL03  10:04  NRT R, REPLACED MANIFOLD FAILURE SENSING ELEMENT (35625-4-255) AT ZONE 14A PER AMM36-23-7.  SOMETIMES MFC ABORT DURING ACCESS, REMOVED AND REPLACED MFC AND  R-T-S TEST PASSED PER AMM36-23-01.  CHECKED ALL ELEMENT A&B, FOUND NO SHORT TO GROUND.  PERFORMED ENG RUN PER MD11JRH WITH NR 135532.  DECAY C'K PASSED 27 SEC.  FOUND NO DEFECT.
